# SDR AALA202207280020

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 7,349 hours, 1,976 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2902083800000
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL ECAM MESSAGE. THE AIRCRAFT LANDED AT THE SCHEDULED STATION (PHX) SAFELY AND WAS TOWED TO THE GATE. MAINTENANCE FOUND THE #2 ENGINE HYDRAULIC PRESSURE PIPE LEAKING AND REPLACED IT PER AMM 29-13-49, A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
